# SDR R61A2020121500873

- Difficulty date: November 26, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,807 hours, 27,130 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 17038345001
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, RT ENGINE AFT PYLON STRINGER 5 OUTBOARD SIDE CRACKED.  REPAIRED ON AAR NRC 4500812-4000-0039 AND SRM 54-50-23 ITEM 140.  THIS AIRCRAFT HAS BEEN RETURNED TO SERVICE.
